# SDR SWAA2014080830694

- Difficulty date: July 16, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 64,440 hours, 52,274 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545444168
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB UPPER CHORD CRACKED AT WBL 114 STRINGER 2.  REPAIRED CHORD IAW EO & EA.
